DOI 10.1016/s0002-9394(14)71972-5
Drug-induced transient myopia and angle-closure glaucoma associated with supraciliary choroidal effusion.
Аннотация
PURPOSE: We investigated the mechanism of drug-induced transient myopia, anterior chamber shallowing, and secondary angle-closure glaucoma in a young woman.
METHODS
Ultrasound biomicroscopy was performed and the effects of cycloplegic eyedrops and unilateral laser iridotomy were evaluated.
RESULTS
Cycloplegic eyedrops and unilateral laser iridotomy had no effect. Ultrasound biomicroscopy identified the presence of a supraciliary choroidal effusion that caused forward displacement of the lens-iris diaphragm, resulting in increased myopia, anterior chamber shallowing, and angle-closure glaucoma. Discontinuance of trimethoprim and sulfamethoxazole combination led to the complete resolution of the condition.
CONCLUSIONS
Idiosyncratic drug reactions may produce a supraciliary choroidal effusion, resulting in myopia and secondary angle-closure glaucoma from the induced forward shift in the position of the crystalline lens and ciliary body.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.